Medical Questions > Mental Health > Panic Attacks Forum

Haldol reaction and bipolar ?

why do doctors refuse to listen and only choose to throw meds at..

Maybe one of my threads will finally get answerd?

i freaked out one night i was stressing over something and a traumatic incident a while back .. i went to a hospital where i was given HALDOL injection and i had a allergic reaction to it,i had a severe panic attack my body was in slow motion and i thought i died it was like a bad lsd or acid trip,later that week i was transferd to a hospital in another state ,where i was diagnosed with bi-polar disorder Rolling Eyes so u have some one with a allergic reaction to haldol freaking out and you diagnose them with bipolar???? then you give me lamictal,klonopin,and zyprexa...ok great now i dont know why im on lamictal im not bipolar i just get nervous and have panic attacks ..i may have ptsd from the incident ..but i dont hear voices ,i dont think the goverment is after me and i never did until i was on meds now that im on these meds i show little to no emotion and am depressed and tend to act weird i also have memory loss sometimes i forget where i am and who my family is... i tryed to get off zyprexa and couldnt sleep for a week so i had to go back on it ..my stupid dr tells me there is no withdrawls from zyprexa i asked him have you ever been on it ? he said no .. then i told him to shut up .. i became agressive and depressed on these meds yet my dr will not listen to me and insists on giving me more meds a cocktail for more tragedy..

what is one to do?
Did you find this post helpful?
|

replied June 3rd, 2009
find a doc you can trust and start monitoring your states everyday. With the competent doc, reduce the meds to eliminate them gradually. look in natural alternatives, including marijuana.
|
Did you find this post helpful?

replied June 30th, 2009
GET AWAY FROM THAT DOCTOR!!!

Seriously, My dad had become very ill when I was a child and 8 doctors said he was crazy. My mom found a nutritionist who figured out it was a chemical imbalance in his brain that was causing his severe dizzy spells and turning him grey.

If you are by chance Bi-polar (I'm not saying you are), it can be cured by changing your diet. I would know about this concidering I am a psych major with a history of nutrition and alternative medicine.

Get off those pills first and foremost by lessing the dose you take each week..dont attempt to do this in a week or less.

To clear your system, change your eating habits for 6 month w/o cheating. No salt, sugar, meat or wheat...it will return your system to its natural balance... I was on this for 3 years. The first month is the worst, caffene withdrawls and detoxifying. if you really want to help yourself this is a start. I have much more info if you are interested.
|
Did you find this post helpful?

User Profile
replied July 1st, 2009
they got my mom on this crap,she has cancer. she saids she dont feel good on it. it makes her real tied. dose this drug do that,or is the cancer doing it. she is 80yrs.old. panctricatic cancer.prior to the drug,she could walk,but now she cant. anyone know. thankyou.duane.
|
Did you find this post helpful?

replied April 14th, 2010
Haldol is good, take 5 shots a day
dont be mad! Doctors are allways good, and haldol is allways excellent. you are not traumatized. nothing happened. you just need haldol. there are no bad things in life, or such a thing as chemical inbalances resolved by nutricionists. there is only one thing wrong in this world, its lack of haldol.

Tell your doctor to shove haldol up his bottom to treat his ignorance and follow the advice on the other posts.
I have been where you are and havent quit got off it, but i will as soon as i resolve my economical sitiuation and perhaps leave this stupid country filled with corrups and zombies.

I wish the best for you. Read a lot about mental health and look for healthy natural alternatives. Most doctors are like prostitutes for the med companies, and theyre ignorant and stupid too. Its quite easy to get graduated in medical areas. And they dont test them for humanity before giving them the bagde.

Good luck and may God be with you.

Armando
|
Did you find this post helpful?

User Profile
replied February 6th, 2019
(online)
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
This is due lack of knowledge, devotion, sincerity with patient and profession. They also don't follow medical ethics and standard practicing guidelines.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Do you know what bipolar is exactly? And what types of bipolar do doctors classify and diagnose? Learn more basics about bipolar disorder here....
Can stress put you at risk of developing bipolar disorder? Read here for information on risk factors which increase the likelihood that someone becomes bipolar....
Bipolar is difficult to diagnose as an illness ... but bipolar symptoms are usually accompanied by extreme changes. What are the symptoms of bipolar disorder?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Panic Attacks , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.